# SDR P9RA20040058

- Difficulty date: December 23, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101191
- Part serial: 1099
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C IN SYR, PORTABLE E-LIGHT SWITCH NOT FUNCTIONAL.  REMOVED AND REPLACED PORTABLE E-LIGHT PER MD-80 MM 33-50-00.  OPS CHECK NORMAL.
